| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device is a combination product.
Event or Problem Description
It was reported that stent damaged occured.A 3.00mm x 32mm synergy drug-eluting was selected for use to treat the lesion.However, it was noted that the struts were damaged.No patient complication were reported.